# SDR I5PA201405010001

- Difficulty date: April 23, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N86425
- Make and model: Boeing 727212
- Aircraft serial: 21459
- Engine: Pwa JT8D17
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Gearbox
- Part number: 717000
- Part serial: 54331
- Condition: Unknown
- Location: Nr 3 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

AT APPROXIMATELY 0730Z, THE CREW EXPERIENCED NR 3 ENG LOSS OF OIL QTY FOLLOWED BY LOW OIL PRESS, HIGH ENG TEMP AT FL 330.  THEY DECLARED AN EMERGENCY AT 0738Z & AIR RETURNED BACK TO HNL STATION SAFELY AT 0908Z.  TROUBLESHOOTING IN PROGRESS.  R & R NR 3 ENG GEARBOX IAW AMM 72-63-00.  INSPECTED MAIN OIL FILTER, PERFORMED ENG RUN, LEAK CHECK GOOD.  MAIN OIL FILTER INSPECTION GOOD, NO DEBRIS NOTED.  REQUIRES REPEAT INSPECTION & OIL ANALYSIS AFTER 1ST FLIGHT, 15HRS, 25HRS, 50HRS, 75HRS & 100 HRS FOR MONITOR.
